Integral structures on p-adic fourier theory

Kenichi Bannai, Shinichi Kobayashi

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

In this article, we give an explicit construction of the p-adic Fourier transform by Schneider and Teitelbaum, which allows for the investigation of the integral property. As an application, we give a certain integral basis of the space of K-locally analytic functions on the ring of integers OK for any finite extension K of Qp, generalizing the basis constructed by Amice for locally analytic functions on Zp. We also use our result to prove congruences of Bernoulli-Hurwitz numbers at non-ordinary (i.e. supersingular) primes originally investigated by Katz and Chellali.

元の言語英語
ページ(範囲)521-550
ページ数30
ジャーナルAnnales de l'Institut Fourier
66
発行部数2
DOI
出版物ステータス出版済み - 1 1 2016
外部発表Yes

Fingerprint

P-adic
Analytic function
Bernoulli
Congruence
Fourier transform
Ring
Integer

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

これを引用

Integral structures on p-adic fourier theory. / Bannai, Kenichi; Kobayashi, Shinichi.

:: Annales de l'Institut Fourier, 巻 66, 番号 2, 01.01.2016, p. 521-550.

研究成果: ジャーナルへの寄稿記事

Bannai, Kenichi ; Kobayashi, Shinichi. / Integral structures on p-adic fourier theory. :: Annales de l'Institut Fourier. 2016 ; 巻 66, 番号 2. pp. 521-550.
@article{c235294306c74a40b4f77e86c2b94919,
title = "Integral structures on p-adic fourier theory",
abstract = "In this article, we give an explicit construction of the p-adic Fourier transform by Schneider and Teitelbaum, which allows for the investigation of the integral property. As an application, we give a certain integral basis of the space of K-locally analytic functions on the ring of integers OK for any finite extension K of Qp, generalizing the basis constructed by Amice for locally analytic functions on Zp. We also use our result to prove congruences of Bernoulli-Hurwitz numbers at non-ordinary (i.e. supersingular) primes originally investigated by Katz and Chellali.",
author = "Kenichi Bannai and Shinichi Kobayashi",
year = "2016",
month = "1",
day = "1",
doi = "10.5802/aif.3018",
language = "English",
volume = "66",
pages = "521--550",
journal = "Annales de l'Institut Fourier",
issn = "0373-0956",
publisher = "Association des Annales de l'Institut Fourier",
number = "2",

}

TY - JOUR

T1 - Integral structures on p-adic fourier theory

AU - Bannai, Kenichi

AU - Kobayashi, Shinichi

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this article, we give an explicit construction of the p-adic Fourier transform by Schneider and Teitelbaum, which allows for the investigation of the integral property. As an application, we give a certain integral basis of the space of K-locally analytic functions on the ring of integers OK for any finite extension K of Qp, generalizing the basis constructed by Amice for locally analytic functions on Zp. We also use our result to prove congruences of Bernoulli-Hurwitz numbers at non-ordinary (i.e. supersingular) primes originally investigated by Katz and Chellali.

AB - In this article, we give an explicit construction of the p-adic Fourier transform by Schneider and Teitelbaum, which allows for the investigation of the integral property. As an application, we give a certain integral basis of the space of K-locally analytic functions on the ring of integers OK for any finite extension K of Qp, generalizing the basis constructed by Amice for locally analytic functions on Zp. We also use our result to prove congruences of Bernoulli-Hurwitz numbers at non-ordinary (i.e. supersingular) primes originally investigated by Katz and Chellali.

UR - http://www.scopus.com/inward/record.url?scp=84960905273&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84960905273&partnerID=8YFLogxK

U2 - 10.5802/aif.3018

DO - 10.5802/aif.3018

M3 - Article

VL - 66

SP - 521

EP - 550

JO - Annales de l'Institut Fourier

JF - Annales de l'Institut Fourier

SN - 0373-0956

IS - 2

ER -